# SDR ALGA012210702AL

- Difficulty date: January 22, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76A
- Aircraft serial: 760243
- Aircraft time: 23,510 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407612
- Part serial: 117720
- Condition: Thermal Runaway
- Location: Master
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B, H
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NR 1 GENERATOR FAILED AND WOULD NOT RESET.  GENERATOR WAS TURNED OFF.  ON TOUCHDOWN, ALL ELECTRICAL POWER WAS LOST EXCEPT FOR BATTERY.  SMOKE WAS OBSERVED COMING OUT OF THE BOTTOM OF THE ACFT.  BATTERY WAS FOUND TO BE IN THERMAL RUNAWAY.  MX REMOVED AND REPLACED BATTERY.
